# SDR SWAA2013022513022

- Difficulty date: February 18, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 39,610 hours, 22,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RT WING INBOARD AFT FLAP.  REPAIRED AFT FLAP IAW EA.
